Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Lithium orotate versus lithium aspartate

Premium Questions

Dr. Chintan Solanki MD

Can I take Lithium Oratate with Clonazapam? ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr.     Alexander H. Sheppe MD

Hello, can Lithium Orotate the natural supplement,but taken safely with Deplin, Seroquel and Trintellix? Thank you ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

Is Lithium Orotate safe to take or helpful for someone who may be manic-depressive or some other disorder which makes him seem nervous all the time (arms and legs in constant motion) and whose mother has ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Vishal Garala MD

! Can he take lithium carbonate treatment or take lithium orotate as supplement? I had Risperidone before which was a disaster and I am very alarm on taking drugs. I read Lithium Orotate... View answer

Answered by : Dr. Vishal Garala ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

My son is an addict. He is in jail. He has 16 days sober there today. He had a consult with Social Services. They put him on lithium . He asked me to do research so he doesn't "mess up again'. He is 38 ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)

Public Forum Discussions

Dr. Penchila Prasad Kandikattu MD

Is Lithium Orotate safe to take? I ordered some once and took it till finished and it seemed to improve my outlook as my husband has Alzheimers and had to put him in assisted living and was spending ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Penchila Prasad Kandikattu MD

! it contains Lithium as Lithium Oratate 600 mcg and colostrimim 1-- mcg. Have harmed my brain? {;is I am ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Rajmohan MD

I just read in the British Journal of Psychiatry that resent research indicates that lithium orotate may help prevent the onset of Alzheimer s. An article written by James Greenblatt MD recommends ... View answer

Answered by : Dr. Rajmohan ( Pediatrician)
Dr.  Shinas Hussain MD

What is the difference between Lithium and Lithium ER? I am out of my ER and will call for refill on Monday, may I take leftover caps in bottle Labeled only Lithiumv? Both doses are 300mg am & pm. I have ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  Sourav Ganguly MD

Do the benefits of Lithium outweigh the side effects that the drug gives, I was prescribed lithium for my Bipolar. You know I am nervous about taking it because of the side effects ... View answer

Answered by : Dr. Sourav Ganguly ( General & Family Physician)

Mobile Questions and Answers

Dr. Het Ram Bishnoi MD

Hello, Thanks for the query to H.C.M. Forum. Since you are a patient of depression and anxiety . Anxiety and depression develops gastritis so be careful about that. In my opinion you should NOT take lithium for...

Dr. Vinay Bhardwaj MD

The FDA has recalled OxyElite Pro because its been link with liver failure! DON'T TAKE IT AND GET YOUR MONEY BACK. Here's the link from the FDA. http://www.fda.gov/forconsumers/consumerupdates/ucm374742.htm Be safe and...

Dr. Chintan Solanki MD

Stop lithium for a while. It may be due to lithium side effect. Restart after consulting doctor.